# SDR DXTA2021070644610

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 680A
- Aircraft serial: 6800201
- Aircraft time: 12,215 hours, 7,999 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterweight
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR COUNTERWEIGHT NEEDS ADJUSTMENT.  DOOR WILL NOT STAY CRACKED AND FALLS 1 QUARTER TRAVEL. PREFORMED OPS CHECK WITH NO DEFECTS NOTED AND OPS CHECH GOOD ALL WORKCDONE IAW CE-680 AMM: 52-10-00
